Joni Viette (iam_girl) wrote in vaginapagina,
Joni Viette
iam_girl
vaginapagina

Late period with the Paragard IUD?

I got the Paragard in April, and was told I could have issues for about three months afterward with my menstrual cycle. This indeed happened, up until about a month to a month and a half ago - clearly they were wrong in their estimate of the amount of time involved, but my gyno assured me this wasn't anything to worry too much over. My cycle (which was very regular before I got the device put in) turned unpredictable, except that it was very short, ranging from 2-3ish weeks, with heavy spotting in between fairly often (from the beginning of June to the middle of July I didn't really stop bleeding). Last month, though, I finally had the sense that things had settled down. I got my period on the 13th (making my cycle about 29 days that time) with a decreased amount of issues this time around. It's officially the 16th now though, and I still haven't gotten my period or felt any indications that it's coming. No cramps, tender breasts, bloating, or PMS, which are all symptoms I've gotten before my period ever since I got the Paragard put in. I know it's only been five or so days, but I'm a little worried; I've definitely been having enough sex to tempt the fates should the IUD fail, and I'm a skeptic by nature. Should I be concerned?
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 2 comments